MAUDE Adverse Event Report: SITE~RITE ULTRASOUND SYSTEM NEEDLE GUIDE KIT (21G) (POLYETHYLENE) (48IN); TRANSDUCER, ULTRASONIC, DIAGNOSTIC

SITE~RITE ULTRASOUND SYSTEM NEEDLE GUIDE KIT (21G) (POLYETHYLENE) (48IN); TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redr0555 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (redr0555) have been reported from the same facility in (b)(6).
 
Event or Problem Description
It was reported that during passage of picc, while delivering the ultrasound device's probe, the physician noticed that the cover was perforated.It was stated this occurred with two devices.This report addresses the second device.

Brand Name
SITE~RITE ULTRASOUND SYSTEM NEEDLE GUIDE KIT (21G) (POLYETHYLENE) (48IN)
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
MDR Report Key10491044
Report Number3006260740-2020-03130
Device Sequence Number11381675
Product Code ITX
UDI-Device Identifier00801741037771
UDI-Public(01)00801741037771
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K042445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number900013B01
Device Lot NumberREDR0555
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date09/03/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1